# SDR UPS97823653

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755841501
- Condition: Cracked
- Location: Bs 1182
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, C-3 DOOR AREA AT FS 1182 BETWEEN LONGERON 34R AND 33R FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-29D, 53-2-0 FIG 2D.
